On some experiments with converging circular waves on the surface of heavy liquid
Doklady Akademii Nauk, Tome 223 (1975) no. 4, pp. 810-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_4_a9,
author = {I. A. Berezhnoi and D. D. Ivlev and R. N. Logvinova},
title = {On some experiments with converging circular waves on the surface of heavy liquid},
journal = {Doklady Akademii Nauk},
pages = {810--811},
year = {1975},
volume = {223},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_4_a9/}
}
TY - JOUR AU - I. A. Berezhnoi AU - D. D. Ivlev AU - R. N. Logvinova TI - On some experiments with converging circular waves on the surface of heavy liquid JO - Doklady Akademii Nauk PY - 1975 SP - 810 EP - 811 VL - 223 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1975_223_4_a9/ LA - ru ID - DAN_1975_223_4_a9 ER -
I. A. Berezhnoi; D. D. Ivlev; R. N. Logvinova. On some experiments with converging circular waves on the surface of heavy liquid. Doklady Akademii Nauk, Tome 223 (1975) no. 4, pp. 810-811. http://geodesic.mathdoc.fr/item/DAN_1975_223_4_a9/